# SDR 29GA2018120300001

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 38,216 hours, 42,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Inoperative
- Location: Call Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 0118 MCO/MCO EMERGENCY CALL LIGHT ON FLIGHT ATTENDANT PANEL INOPERATIVE. CORRECTIVE ACTION: SOLDER NEW GREEN INDICATOR HOUSING ASSEMBLY, OPERATIONAL CHECK GOOD.
